# SDR 05FDEA01372

- Difficulty date: May 19, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 21,984 hours, 4,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8121502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIGHT HAND FORWARD SPAR CAP NR 1R BARREL NUT BORE CORROSION REMOVAL FOUND EXCEEDED LIMITATIONS.  REWORKED AS PER FEDEX EA 1-5510-83008.
